On generalizations of Gödel's universe
Annales de l'I.H.P. Physique théorique, Volume 4 (1966) no. 1, p. 21-29
@article{AIHPA_1966__4_1_21_0,
     author = {Raval, H. M. and Vaidya, P. C.},
     title = {On generalizations of G\"odel's universe},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {4},
     number = {1},
     year = {1966},
     pages = {21-29},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1966__4_1_21_0}
}
Raval, H. M.; Vaidya, P. C. On generalizations of Gödel's universe. Annales de l'I.H.P. Physique théorique, Volume 4 (1966) no. 1, pp. 21-29. http://www.numdam.org/item/AIHPA_1966__4_1_21_0/

[1] K. Gödel, Rev. Mod. Phys., t. 21, 1949, p. 447. | Zbl 0041.56701

[2] E. Schücking and O. Heckmann, Report of Solvay Conference, Bruxelles, 1958.

[3] A. Lichnerowicz, Théories relativistes de la gravitation et l'électromagnétisme, Masson, 1955, p. 14. | Zbl 0065.20704

[4] J.L. Synge, Relativity : The general theory, p. 338. | Zbl 0090.18504

[5] H.M. Raval and P.C. Vaidya, Curr. Sci., t. 34, 1965, p. 175.